# SDR SWIA200819402

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 18,893 hours, 15,319 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3903 - AILERON DAMAGE FOUND ON THE RIGHT SIDE.  REPLACED RIGHT AILERON ASSEMBLY IAW CRJ 200 MM 27-15-01, PN: CC670-13000-2, SN OFF: SBRJ364.
